# SDR 96ZZZX4786

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N321GS
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770419
- Engine: Cont TSIO360E
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 303821
- Condition: Cracked
- Location: Nr 3 Bearing
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING TO DETERMINE ORIGIN OF AN OIL LEAK, FOUND CASE CRACKED ON BOTH VALVES AT NR 3 BEARING WEB.  UPON TEAR DOWN, CASE HALVES WERE REJECTED DUE TO FAILING HARDNESS TEST.  CRACKS WERE IN AREA OF A PREVIOUS REPAIR.  CAUSE OF FAILURE UNKNOWN.
